# SDR SWAA2023071759784

- Difficulty date: June 15, 2023
- Submitted: July 17, 2023
- Operation: Air carrier
- Aircraft: N291WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32539
- Aircraft time: 52,450 hours, 31,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA CORROSION AT INTERCOSTAL UPPER SURFACE STA 294.5+7' LBL 11'<[01] REMOVED AND REPLACED INTERCOSTAL AT MAIN CABIN FWD WET AREA STA 294.5+7' LBL 11' AS PER SRM 51-40-02-0G-0 & DWG 141A5600 & 141A5690.;[02] VERIFIED INSTALLATION OF INTERCOSTAL AT STA 294.5
